# SDR CALA2015042300322

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 49,271 hours, 17,329 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Loose
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PASSENGERS REPORTED FLUID POURING OUT OF RT WING IN ADDITION TO FLUID REPORTED FLOWING FROM LT WING ON TAKEOFF.  FOUND SLIGHT SEEPAGE COMING FROM BOTH WING SURGE TANK ACCESS PANELS.  RETORQUED BOTH PANELS IAW AMM 28-11-11.  CHECKED FLOAT SWITCHES & SOVS IN ALL 3 FUEL TANKS BY TRANSFERRING & PRESS FUELING IAW FIM 28-21-00.  SUMPED BOTH SURGE TANKS BEFORE & AFTER FUELING, FOUND NO FUEL.  NO LEAKS NOTED, CANNOT DUPLICATE DISCREPANCY.
